# SDR AT0200008

- Difficulty date: February 10, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2589445933
- Part serial: 1250124
- Condition: Malfunctioned
- Location: Yaw Dampener
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED SMALL RUDDER MOVEMENTS IN CHOPPY AIR.  NOSE MADE SMALL YAW CHANGES, ACTED LIKE NO YAW DAMP ON.  NO PROBLEM NOTED WHILE IN SMOOTH AIR.  NEITHER AUTOPILOT ON.  PROBLEM STOPPED WHEN RUDDER HYDRAULIC CONT TURNED OFF.  REMOVED AND REPLACED YAW DAMPENER ACTUATOR.
